# SDR SWIA201232318

- Difficulty date: December 3, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 25,361 hours, 21,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING IN MCI, NOTICED A 10"-12" GASH ON RIGHT UNDER-BELLY, UNDER RIGHT ENGINE.  (FLT 5239)  REPAIRED IAW REO.
